# SDR USAASB01269

- Difficulty date: September 24, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N391US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23313
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - MAINTENANCE FOUND THE EMERGENCY LIGHT AT ROW 4, LEFT SIDE, DISCONNECTED FROM SEAT.  MAINTENANCE RECONNECTED LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
